# SDR CA190723003

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Part time: 12,188 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON A SHORT FLIGHT *RED* APU FIRE CAS POSTED AT FL190. CREW FOLLOWED QRH, DISCHARGED FIRE BOTTLE, DECLARED EMERGENCY AND DIVERTED FOR LANDING. FIRE TRUCKS WERE WAITING FOR AIRCRAFT ON LANDING. AIRCRAFT LANDED WITHOUT ISSUE AND POST FLIGHT INSPECTION REVEALED NO FIRE WAS PRESENT. TECH FOUND SOME DISCREPANCIES. FIREWALL APU MOUNTS NOT SEALED CORRECTLY. HE IS STILL LOOKING THE APU OVER AND WILL MAKE NECESSARY REPAIRS AS HE PROGRESSES. (TC# 20190723003)
